# SDR C2XA05SH116

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 9,092 hours, 7,064 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, APU FIREWALL HAS NUMEROUS CRACK ON RT SIDE.  MAINTENENCE REPAIRED APU FIREWALL CRACK ON RT SIDE IAW EC5330-01483. THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
